MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT KIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT KIT
Model Number 950N81J
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject 950n81j neonatal ventilator dual heated circuit kit (with accessories) was received at fisher & paykel healthcare (f&p) new zealand for investigation where it was visually inspected and gas leakage tested.Our investigation is thus based on our evaluation of the subject device and our knowledge of the product.Results: visual inspection of the subject device observed that the tubing had visible damage to the t-seal on the inspiratory chamber end connector.The returned dual limb was also gas leakage tested and failed, confirming the reported fault.Conclusion: our investigation was unable to determine the exact cause of the observed damage to the 950n81j neonatal ventilator dual heated circuit kit.The user instructions which accompanies the 950n81j neonatal ventilator dual heated circuit kit cautions the user: do not crush, stretch, or milk the tubing.Check all connections are tight before use.Perform a pressure and leak test on the breathing system before connecting to a patient.
 
Event or Problem Description
During device evaluation of a 950n81j neonatal ventilator dual heated circuit kit (with accessories) at fisher & paykel healthcare (f&p) new zealand, it was found that inspiratory limb failed the gas leakage test due to a severe leak.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT KIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21999947
Report Number9611451-2025-00420
Device Sequence Number15800315
Product Code BTT
UDI-Device Identifier09420012461216
UDI-Public(01)09420012461216(10)2103238178(11)240715(17)270715
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K220703
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number950N81J
Device Catalogue Number950N81J
Device Lot Number2103238178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown